# SDR AALA202401266786

- Difficulty date: January 22, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 9,155 hours, 2,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat Row 25abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 25 ABC EMERGENCY ESCAPE PATH LIGHT NOT WORKING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
